Skip to main content
Till KTH:s startsida Till KTH:s startsida

Publications by Danijela Damjanovic

Peer reviewed

Articles

[1]
Damjanović, D., Wilkinson, A. & Xu, D. (2024). Transitive Centralizer and Fibered Partially Hyperbolic Systems. International mathematics research notices, 2024(12), 9686-9704.
[2]
Chen, Q. & Damjanović, D. (2023). Rigidity properties for some isometric extensions of partially hyperbolic actions on the torus. Transactions of the American Mathematical Society, 376(6), 4043-4083.
[3]
Brown, A., Damjanović, D. & Zhang, Z. (2022). C-1 actions on manifolds by lattices in Lie groups. Compositio Mathematica, 158(3), 529-549.
[4]
Chen, Q., Damjanović, D. & Petkovic, B. (2022). On simultaneous linearization of certain commuting nearly integrable diffeomorphisms of the cylinder. Mathematische Zeitschrift, 301(2), 1881-1912.
[5]
Damjanović, D., Wilkinson, A. & Xu, D. (2021). Pathology and asymmetry : Centralizer rigidity for partially hyperbolic diffeomorphisms. Duke mathematical journal, 170(17), 3815-3890.
[6]
Damjanović, D. & Tanis, J. A. M. E. S. (2021). Transversal local rigidity of discrete abelian actions on Heisenberg nilmanifolds. Ergodic Theory and Dynamical Systems, 1-41.
[7]
Damjanović, D. & Xu, D. (2020). On classification of higher rank Anosov actions on compact manifold. Israel Journal of Mathematics, 238(2), 745-806.
Latest sync with DiVA:
2024-07-18 00:15:40